50 mg of tramadol ... two pills four times a day... ususally just take three at night for pain. 20 mg of lexapro... taken at night.
I took 400 a day with effexor for more then 10 yrs. I never had a problem with it. There is a warning, but its one of those things where you need to be aware of it, but it probably won't happen.
Hope this helps, directly from our interactions checker found elsewhere on this site:
tramadol ↔ escitalopram
Applies to: tramadol, Lexapro (escitalopram)
Talk to your doctor before using traMADol together with escitalopram. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. Using traMADol with escitalopram may also increase the risk of seizures not related to the serotonin syndrome.
The interaction may be more likely if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Hi, i used to take Tramadol with Citalopram, the sister medication to Lexapro, and never had any problems. You do need to be aware of the symptoms of serotonin syndrome to stay safe. I'm sure you will be fine, but speak with your doctor if you are concerned about anything.
Tramadol is a pretty safe medication and I see no problems whatsoever with taking it along side lexapro.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Mar 2012 • 4 answers
Updated 8 Jul 2012 • 1 answer
Updated 19 Aug 2015 • 9 answers
Updated 24 Mar 2017 • 3 answers
Updated 10 Sep 2018 • 6 answers